Open Access
Translator Disclaimer
January 2005 Central limit theorems for sequences of multiple stochastic integrals
David Nualart, Giovanni Peccati
Ann. Probab. 33(1): 177-193 (January 2005). DOI: 10.1214/009117904000000621

Abstract

We characterize the convergence in distribution to a standard normal law for a sequence of multiple stochastic integrals of a fixed order with variance converging to 1. Some applications are given, in particular to study the limiting behavior of quadratic functionals of Gaussian processes.

Citation

Download Citation

David Nualart. Giovanni Peccati. "Central limit theorems for sequences of multiple stochastic integrals." Ann. Probab. 33 (1) 177 - 193, January 2005. https://doi.org/10.1214/009117904000000621

Information

Published: January 2005
First available in Project Euclid: 11 February 2005

zbMATH: 1097.60007
MathSciNet: MR2118863
Digital Object Identifier: 10.1214/009117904000000621

Subjects:
Primary: 60F05 , 60H05

Keywords: Brownian motion , Brownian sheet , fractional Brownian motion , multiple stochastic integrals , weak convergence

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.33 • No. 1 • January 2005
Back to Top